# SDR ASAA2016010514653

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 1,882 hours, 610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 807.  VERIFIED SOFTWARE FAULT, LT FMS RESTORED.  LT FMC OPS NORMAL REF SAME.
